# SDR SWIA200210825

- Difficulty date: April 30, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 15,285 hours, 21,103 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, LEFT INDICATION REMAINED RED IN EXCESS OF 12 SECONDS WITH SLIGHT VIBRATION.  RETURNED TO PDX.  ADJUSTED GEAR DOOR IAW MM 32-32-09 & 32-32-10 AND ADJUSTED TARGET IAW MM 32-61-01.  SWUNG GEAR SEVERAL TIMES.  OPS CHECK GOOD.
